MathSciNet Relay Station
MathSciNet bibliographic data
MR2053975 46A45 (46A13 46E10 46F05 46F30 46J10)
Delcroix, Antoine; Hasler, Maximilian F.; Pilipović, Stevan; Valmorin, Vincent Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004), no. 7, 2031–2038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement